# SDR HALA2010042100179

- Difficulty date: April 21, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 28,854 hours, 5,438 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Inlet
- Condition: Obstructed
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU AUTO SHUTDOWN AT GATE.  ACCOMPLISHED FIM 49-00-00-1.  FOUND PLASTIC GARBAGE BAG IN THE APU INLET PLENUM.  REMOVED BAG.  OPERATION CHECK OF APU GOOD.  NO DEFECTS NOTED.
